# SDR SWIA201436250

- Difficulty date: February 4, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 26,157 hours, 21,766 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A/C REQUIRES RWD AILERON TRIM UNTIL FLAPS ARE EXTENDED FOR LANDING.  THEN REQUIRING CONSIDERABLE LWD AILERON TRIM.  YOKE WAS BINDING DURING ROLLS TO THE LT & RT IN THE LANDING CONFIGURATION.  FLT 6378 COMPLETED DETAILED INSPECTION OF THE AILERON & AILERON AUTOPILOT MECHANICAL CONTROL PATH IAW AMM.  COMPLETED FUNCTIONAL TEST OF THE FLAPS IAW AMM, NO DISCREPANCIES NOTED AT THIS TIME.
